Skittles (tenna) wrote in vaginapagina,
Skittles
tenna
vaginapagina

About two-three months ago I switched from a pill to NuvaRing. Around that time I started to develop hives, itchy legs (especially thighs), arms, etc.,

It took my til just about a couple days ago to realize that it's possible the two are related. I wanted to try going off NuvaRing, but want to remain protected against pregnancy. I am currently two weeks in with my current NuvaRing. I still have a full pack of my pills left.

Would it be a dumb idea to remove the NuvaRing and immediately start up my pills again as a trial to see if the hives and itching go away? Would that keep me protected?

Once I know if the NuvaRing is causing the itchiness I will definitely talk to my doctor about switching to something else.

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments